# SDR SWIA202162980

- Difficulty date: October 27, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS333 FRAME CORRODED ON AFT FACE AT STGR27.    (C-CHECK RO 12-4-2021)    REPLACED FS333.0 LWR FRAME SECTOR BETWEEN STR 23L AND 23R. REF BOMBARDIER DWG 601R31022 REV B, CRJ200 SRM 51-42-06 & CRJ200 SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD.]
